Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 38, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 15, 2012, 12:41 AM CDT for 4 counties in Kansas. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2012, 12:41 AM CDT (05:41 UTC)
- Expired
- Apr 15, 2012, 1:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 63 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 12:58 AM CDT | HAIL 2 | Wakefield, KS | |
| Apr 15, 1:05 AM CDT | HAIL 4 | 7 N Wakefield, KS | GRAPEFRUIT SIZE HAIL PUT HOLES IN ROOFS OF CARS AND BROKE ALL WEST FACING HOUSE WINDOWS. TIME ESTIMATED. |
| Apr 15, 1:15 AM CDT | HAIL 4.25 | Randolph, KS | |
| Apr 15, 1:17 AM CDT | HAIL 4.5 | Randolph, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 5:24 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 443 m²/s²
- Significant tornado parameter
- 5.2
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
474
WUUS53 KTOP 150541
SVRTOP
KSC027-041-061-161-150630-
/O.NEW.KTOP.SV.W.0038.120415T0541Z-120415T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1241 AM CDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
NORTHERN DICKINSON COUNTY IN CENTRAL KANSAS...
NORTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
WESTERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 130 AM CDT
* AT 1239 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WAKEFIELD...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
WAKEFIELD...MILFORD LAKE...MILFORD...RILEY...LEONARDVILLE...KEATS
AND RANDOLPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3954 9662 3951 9664 3948 9667 3948 9669
3946 9669 3946 9671 3942 9673 3942 9671
3940 9672 3933 9667 3932 9664 3931 9666
3924 9659 3898 9730 3920 9730 3956 9668
3957 9663
TIME...MOT...LOC 0541Z 233DEG 40KT 3920 9715
HAIL...1.75IN
WIND...60 MPH
$$
BARJENBRUCH2 follow-up statements
558
WWUS53 KTOP 150600 RRA
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
100 AM CDT SUN APR 15 2012
KSC041-150610-
/O.CAN.KTOP.SV.W.0038.000000T0000Z-120415T0630Z/
DICKINSON KS-
100 AM CDT SUN APR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DICKINSON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3957 9663 3954 9662 3948 9667 3948 9669
3946 9669 3946 9671 3942 9673 3942 9671
3940 9672 3932 9665 3931 9666 3924 9659
3913 9696 3914 9709 3932 9709 3956 9668
TIME...MOT...LOC 0600Z 237DEG 40KT 3931 9694
$$
KSC027-061-161-150630-
/O.CON.KTOP.SV.W.0038.000000T0000Z-120415T0630Z/
RILEY KS-CLAY KS-GEARY KS-
100 AM CDT SUN APR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GEARY...SOUTHEASTERN CLAY AND WESTERN RILEY COUNTIES UNTIL 130 AM
CDT...
AT 1258 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF WAKEFIELD...AND MOVING NORTHEAST AT 45 MPH. A TORNADO WARNING
REMAINS IN EFFECT FOR CLAY...GEARY AND RILEY COUNTIES.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
RILEY...LEONARDVILLE...KEATS AND RANDOLPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3957 9663 3954 9662 3948 9667 3948 9669
3946 9669 3946 9671 3942 9673 3942 9671
3940 9672 3932 9665 3931 9666 3924 9659
3913 9696 3914 9709 3932 9709 3956 9668
TIME...MOT...LOC 0600Z 237DEG 40KT 3931 9694
HAIL...2.50IN
WIND...60 MPH
$$
BARJENBRUCH010
WWUS53 KTOP 150607
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
107 AM CDT SUN APR 15 2012
KSC027-150615-
/O.CAN.KTOP.SV.W.0038.000000T0000Z-120415T0630Z/
CLAY KS-
107 AM CDT SUN APR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3957 9663 3954 9662 3948 9667 3948 9669
3946 9669 3946 9671 3942 9673 3942 9671
3940 9672 3932 9665 3931 9666 3924 9659
3918 9696 3939 9696 3956 9668
TIME...MOT...LOC 0605Z 238DEG 44KT 3935 9685
$$
KSC061-161-150630-
/O.CON.KTOP.SV.W.0038.000000T0000Z-120415T0630Z/
RILEY KS-GEARY KS-
107 AM CDT SUN APR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
NORTHWESTERN GEARY AND NORTHWESTERN RILEY COUNTIES UNTIL 130 AM
CDT...
AT 102 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LEONARDVILLE...AND MOVING NORTHEAST AT 50 MPH. HEN EGG SIZED HAIL
WAS REPORTED NEAR WAKEFIELD. CAR WINDSHIELDS WERE BROKEN.
HAZARD...TENNIS BALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT AND TRAINED SPOTTERS.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
LOCATIONS IMPACTED INCLUDE...
RILEY...LEONARDVILLE...KEATS AND RANDOLPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3957 9663 3954 9662 3948 9667 3948 9669
3946 9669 3946 9671 3942 9673 3942 9671
3940 9672 3932 9665 3931 9666 3924 9659
3918 9696 3939 9696 3956 9668
TIME...MOT...LOC 0605Z 238DEG 44KT 3935 9685
HAIL...2.50IN
WIND...<50 MPH
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 12:33 AM CDT, 8 minutes earlier.
Area forecast discussion, Apr 15, 12:33 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1233 AM CDT SUN APR 15 2012 ...UPDATE TO AVIATION... .DISCUSSION... AN INTENSE UPPER LEVEL TROUGH OVER NORTHERN AZ WILL LIFT NORTHEAST INTO THE PLAINS TONIGHT. THUNDERSTORMS WERE ALREADY DEVELOPING ACROSS WESTERN AND NORTH CENTRAL KS EARLY THIS AFTERNOON. THE LOW-LEVEL VERTICAL WIND SHEAR AND INSTABILITY ARE FORECASTED TO INCREASE ACROSS THE CWA THIS AFTERNOON. DISCRETE SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES. SOME OF MORE INTENSE SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LONG TRACK VIOLENT TORNADOES. THE BETTER CHANCE FOR DISCRETE SUPERCELLS WILL BE ACROSS THE WESTERN HALF OF THE CWA LATE THIS AFTERNOON AND THROUGH THE EARLY EVENING HOURS. SBCAPE IS FORECASTED TO INCREASE BETWEEN 2500-3500 J/KG BY LATE AFTERNOON. 0-1 KM SRH WILL ALSO INCREASE THROUGH THE AFTERNOON HOURS FROM AROUND 200 J/KG TO 400 J/KG BY 3Z SUN. DURING THE MID AND LATE EVENING HOURS...ISOLATED TO SCATTERED SUPERCELLS SHOULD CONGEAL INTO SEGMENTED SQUALL LINES OR A QLCS. 0-1KM SRH IS FORECASTED TO INCREASE OVER 400 J/KG AFTER 3Z ACROSS MUCH OF THE CWA. THUS...EVEN IF A QLCS DEVELOPS THERE WILL BE A GOOD CHANCE FOR EMBEDDED SUPERCELLS AND STRONG MESO-VORTICES CAPABLE OF PRODUCING TORNADOES. AS THE THE UPPER TROUGH LIFTS NORTHEAST ACROSS THE CENTRAL AND SOUTHERN PLAINS LATE TONIGHT...THE PACIFIC COLD FRONT WILL OVER TAKE THE DRYLINE AND PUSH THE SQUALL LINE EAST OF THE CWA AFTER 10Z SUN. THERE MAY BE A FEW SHOWERS OR THUNDERSTORMS DURING THE MID MORNING HOURS ACROSS THE EASTERN CWA. SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS OF 45 TO 50 MPH THROUGH THE LATE MORNING AND AFTERNOON HOURS. A WIND ADVISORY WILL PROBABLY NEED TO BE ISSUED FOR SUNDAY...DURING THE NEXT SHIFT. IN THE EXTENDED...ZONAL FLOW WILL DEVELOP ACROSS THE PLAINS NEXT WEEK. ANOTHER H5 TROUGH WILL MOVE ACROSS THE PLAINS THURSDAY NIGHT AND FRIDAY PROVIDING A CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS ON MONDAY WILL COOL INTO THE LOWER TO MID 60S AND THEN SLOWLY WARM INTO THE MID 70S BY THURSDAY. TEMPERATURES WILL COOL BACK INTO THE MID TO UPPER 60S ON FRIDAY BEHIND A COLD FRONT. OVERNIGHT LOWS WILL BE COOL INTO THE MID 30S ACROSS NORTH CENTRAL KS SUNDAY NIGHT...WITH LOWER TO MID 40S ACROSS NORTHEAST AND EAST CENTRAL KS. OTHERWISE LOW TEMPS WILL BE IN THE 40S AND LOWER 50S THROUGH THE REMAINDER OF THE WEEK. GARGAN && .AVIATION... WILL HOLD OFF OF TS MENTION AT TOP/FOE WITH STORM LEAVING EMP...WITH WEAKENING TREND NOTED. LINE OF TSRA SHOULD ARRIVE AT MHK AROUND 08Z AND TOP/FOE AROUND 10Z. VERY STRONG WINDS SHOULD DEVELOP AFTER THE FRONT PASSES. 65 && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 14, 8:51 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 851 PM CDT SAT APR 14 2012 KSZ008>012-020>024-026-034>040-054>056-058-059-160200- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 851 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. MULTIPLE ROUNDS OF SEVERE THUNDERSTORMS ARE LIKELY THROUGH THE NIGHT. AS THE NIGHT PROGRESSES...THE COVERAGE OF STORMS IS EXPECTED TO INCREASE. VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS...AND VIOLENT TORNADOES WILL BE POSSIBLE WITH SOME OF THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE EXPECTED TO BE ONGOING IN FAR EASTERN KANSAS AROUND SUNRISE SUNDAY...AND WILL EXIT THE AREA PRIOR TO MIDDAY. A FEW SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL WILL REMAIN TO BE POSSIBLE IN THE MORNING. THE NEXT CHANCE OF THUNDERSTORMS IS THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE NIGHT.
In the hours before
Local storm report, Apr 14, 7:43 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
743 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM FUNNEL CLOUD 8 ENE MANCHESTER 39.14N 97.19W
04/14/2012 CLAY KS TRAINED SPOTTER
&&Local storm report, Apr 14, 7:44 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
744 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TORNADO 9 W TALMAGE 39.02N 97.43W
04/14/2012 OTTAWA KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS DAMAGE TO OUTBUILDINGS AND
TANKS TO GAS TRANSFER STATION, AND NUMEROUS POWER LINES
DOWN ALONG K18 HWY.
&&
BYRNELocal storm report, Apr 14, 8:04 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
804 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TORNADO 9 ENE MANCHESTER 39.14N 97.17W
04/14/2012 CLAY KS TRAINED SPOTTER
REPORT RELAYED VIA WFO PLEASANT HILL
&&Local storm report, Apr 14, 9:50 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
950 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO 2 E NILES 38.97N 97.43W
04/14/2012 OTTAWA KS TRAINED SPOTTER
REPORT OF FARM DAMAGED AT 280TH AND ASPEN ROADS
&&
BYRNELocal storm report, Apr 14, 11:52 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1152 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HAIL WSW MOONLIGHT 39.00N 97.10W
04/14/2012 E1.50 INCH DICKINSON KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 14, 11:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1156 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL BENNINGTON 39.03N 97.59W
04/14/2012 E0.88 INCH OTTAWA KS TRAINED SPOTTER
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:24 PM CDT | Tornado Warning | TOP | Clay, Dickinson | 51 min |
| Apr 14, 8:01 PM CDT | Tornado Warning | TOP | Clay, Riley | 29 min |
| Apr 14, 8:43 PM CDT | Tornado Warning | TOP | Dickinson, Morris | 47 min |
| Apr 14, 9:22 PM CDT | Tornado Warning | TOP | Geary, Morris, Wabaunsee | 38 min |
| Apr 14, 11:08 PM CDT | Tornado Warning | TOP | Dickinson | 37 min |
| Apr 14, 11:31 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 29 min |
| Apr 14, 11:36 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 20 min |
| Apr 14, 11:48 PM CDT | Tornado Warning | TOP | Lyon | 42 min |
| Apr 15, 12:00 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 45 min |
| Apr 15, 12:47 AM CDT | Tornado Warning | TOP | Clay, Dickinson, Geary, Riley | 28 min |
| Apr 15, 12:52 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Marshall, Nemaha, Pottawatomie | 38 min |
| Apr 15, 1:15 AM CDT | Tornado Warning | TOP | Pottawatomie, Riley | 15 min |
| Apr 15, 1:30 AM CDT | Tornado Warning | TOP | Marshall, Nemaha, Pottawatomie | 30 min |
| Apr 15, 1:38 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Riley, Washington | 37 min |
| Apr 15, 1:51 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Marshall, Nemaha, Pottawatomie | 34 min |
| Apr 15, 2:13 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 24 min |
| Apr 15, 3:15 AM CDT | Special Weather Statement | TOP | Wabaunsee | 15 min |
| Apr 15, 3:24 AM CDT | Wind Advisory | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 17 hr |
| Apr 15, 3:30 AM CDT | Special Weather Statement | TOP | Jackson, Shawnee | 30 min |
| Apr 15, 3:59 AM CDT | Special Weather Statement | TOP | Jefferson | 31 min |
| Apr 15, 4:13 AM CDT | Areal Flood Warning | TOP | Nemaha | 3 hr |
| Apr 15, 4:22 AM CDT | River Flood Warning | TOP | Riley | 15 hr |
| Apr 15, 5:06 AM CDT | Special Weather Statement | TOP | Anderson, Coffey, Douglas, Franklin, Osage | 54 min |
| Apr 15, 7:40 AM CDT | Areal Flood Advisory | TOP | Clay, Dickinson, Ottawa | 2 hr |
| Apr 15, 7:53 AM CDT | River Flood Warning | TOP | Clay | 7 hr |
| Apr 15, 8:32 AM CDT | River Flood Warning | TOP | Marshall | 7 hr |
| Apr 15, 9:29 AM CDT | River Flood Warning | TOP | Cloud | 4 hr |
| Apr 15, 9:45 AM CDT | Areal Flood Warning | TOP | Clay | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.